# SDR SWI2023F00175

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON FLOOR BEAM RBL27 FS484.0     (C-CHECK RO 7/30/2023)    REMOVED, REPLACED AND INSTALLED NEW CLIP P/N 601R31171-9 ON FLOOR BEAM AT RBL 27 FS484.0 REF CRJ 200 SRM 51-42-21 AND REF REO 601R-53-41-059 REV-C DATED 2020-03-11. COMPLIED WITH TASKCARD 51-900-1003-SKY
